About author:ZHAO Yan-xia(1981-), female, native of Xingtai, Hebei, a lecturer of Henan Polytechnic University, Ph.D., engages in Lie algebra and classical group.
Supported by:
Supported by the Doctor Foundation of Henan Polytechnic University(B2010-93); Supported by the National Natural Science Foundation of China(11126121); Supported by the Natural Science Foundation of Henan Province(112300410120); Supported by the Natural Science Research Program of Education Department of Henan Province(201lB110016); Supported by the Applied Mathematics Provincial-level Key Discipline of Henan Province of Henau Polytechuic University
ZHAO Yan-xia, WANG Deng-yin. Non-linear Maps on Borel Subalgebras of Simple Lie Algebras Preserving Abelin Ideals[J]. Chinese Quarterly Journal of Mathematics, 2012, 27(4): 615-623.